Skip navigation

Items where Author is "Tan, Ronghua"

Items where Author is "Tan, Ronghua"

Up a level
Export as [feed] RSS
Group by: Item Type | Uncontrolled Keywords | No Grouping
Jump to: Article
Number of items: 1.


Tan, Ronghua, Liu, Zhijun and Cheke, Robert A. (2012) Periodicity and stability in a single-species model governed by impulsive differential equation. Applied Mathematical Modelling, 36 (3). pp. 1085-1094. ISSN 0307-904X (doi:10.1016/j.apm.2011.07.056)

This list was generated on Mon Mar 19 20:06:27 2018 GMT.